Restricted Detour Polynomials of Straight Chains of Graphs

Gashaw A. Mohammed-Saleh

Salahaddin University/Erbil-College of Science-Department of Mathematics-Erbil-IRAQ,

Recurrence relations for the restricted detour polynomials of straight
chains of vertex identified and edge-introducing graphs are obtained. Then,
restricted detour polynomials for chains of hexagons and pentagons are also
obtained with their restricted detour indices.

Key Words: Restricted detour distance, Restricted detour diameter, Restricted detour index, Restricted detour Polynomials, Chains of graphs. 


[1] Abdullah, H. O. and Mohammed-Saleh, G. A., Detour Hosoya polynomials of some compound graphs, Raf. J. Comp. Sci. and Maths., Vol. 7, No.1, pp.139-154. (2010).
[2] Buckly, F. and Harary, F., Distance in Graphs, Addison-Wesley, Redwood, California, USA. 1990.
[3] Chartrand, G. and Lesniak, L., Graphs and Digraphs, 2nd edition, Wadsworth and Brooks Cole, Califirniya, USA, 1986.
[4] Chartrand, G., Johns, G. L. and Tian, S., Detour distance in graphs, Annals of Discrete Maths., Vol.(55), pp.127-136. (1993).
[5] Gutman, I., Some properties of the Wiener polynomial, Graph Theory Notes of New York, Vol.(XXV), pp.13-18. (1993).
[6] Mohammed-Saleh, G. A., On the Detour Distance and Detour Polynomials of Graphs, Ph.D. Thesis, Salahaddin University/Erbil, 2013.